Jump to content
CrazyBoards.org

Recommended Posts

Hi,

I saw a neurologist for my depersonalization symptoms; althought the sleep deprived EEG showed nothing, I told him I wanted to try SOMEthing for derealization and dp, and he prescribed me Depakote 500 mg a day.

I already take Paxil 25 mg, klono 0,5 to 1 mg a day and zopiclone (sleep pill). I have read EVRYWHERE that Klonopin and depakote taken together can cause absence seizures. I asked my pharmacist, the neuro, another doctor; they all told me there was NO interaction at all. Am I stupid or what? Is there any major interaction with them? I am afraid of combos.

Thanks all!

Dpmom

Link to comment
Share on other sites

Hi,

I saw a neurologist for my depersonalization symptoms; althought the sleep deprived EEG showed nothing, I told him I wanted to try SOMEthing for derealization and dp, and he prescribed me Depakote 500 mg a day.

I already take Paxil 25 mg, klono 0,5 to 1 mg a day and zopiclone (sleep pill). I have read EVRYWHERE that Klonopin and depakote taken together can cause absence seizures. I asked my pharmacist, the neuro, another doctor; they all told me there was NO interaction at all. Am I stupid or what? Is there any major interaction with them? I am afraid of combos.

Thanks all!

Dpmom

<{POST_SNAPBACK}>

Rxlist says...basically what you did, only in patients with a history of absence seizures. And they said it "may" do that. I have no idea how common that is.

This Japanese study from 2003 actually used clonazepam with valproate (don't know which one) in some patients who weren't seizure-free on valproate alone. This 1999 review, also from Japan, seems to suggest that this is done.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...